# SDR SWAA2018032220576

- Difficulty date: February 12, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 36,252 hours, 24,889 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2001
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER TRAILING EDGE WAFFLE PLATE JUST INBOARD OF NR 2 ENGINE PYLON AFT END CRACKED.  R&R WAFFLE PLATE IAW SRM AND DWG.
